Some Results on the Non-Commutative Neutrix Product of Distributions
| dc.contributor.author | Tas, Kenan | |
| dc.contributor.author | Fisher, Brian | |
| dc.contributor.authorID | 4971 | tr_TR |
| dc.date.accessioned | 2016-06-06T11:16:47Z | |
| dc.date.accessioned | 2025-09-18T14:10:36Z | |
| dc.date.available | 2016-06-06T11:16:47Z | |
| dc.date.available | 2025-09-18T14:10:36Z | |
| dc.date.issued | 2009 | |
| dc.description | Tas, Kenan/0000-0001-8173-453X | en_US |
| dc.description.abstract | It is proved that the non-commutative neutrix product of the distributions x-r and xslnq|x| exists and [image omitted] for r, q=1, 2, , s=0,1,2, and r-s1. | en_US |
| dc.identifier.citation | Fisher, B., Taş, K. (2009). Some results on the non-commutative neutrix product of distributions. Integral Transforms & Special Functions, 20(1), 35-44. http://dx.doi.org/10.1080/10652460802379368 | en_US |
| dc.identifier.doi | 10.1080/10652460802379368 | |
| dc.identifier.issn | 1065-2469 | |
| dc.identifier.issn | 1476-8291 | |
| dc.identifier.scopus | 2-s2.0-58049150844 | |
| dc.identifier.uri | https://doi.org/10.1080/10652460802379368 | |
| dc.identifier.uri | https://hdl.handle.net/20.500.12416/13740 | |
| dc.language.iso | en | en_US |
| dc.publisher | Taylor & Francis Ltd | en_US |
| dc.rights | info:eu-repo/semantics/closedAccess | en_US |
| dc.subject | Distribution | en_US |
| dc.subject | Delta-Function | en_US |
| dc.subject | Neutrix | en_US |
| dc.subject | Neutrix Limit | en_US |
| dc.subject | Neutrix Product | en_US |
| dc.title | Some Results on the Non-Commutative Neutrix Product of Distributions | en_US |
| dc.title | Some results on the non-commutative neutrix product of distributions | tr_TR |
| dc.type | Article | en_US |
| dspace.entity.type | Publication | |
| gdc.author.id | Tas, Kenan/0000-0001-8173-453X | |
| gdc.author.institutional | Taş, Kenan | |
| gdc.author.scopusid | 7402131987 | |
| gdc.author.scopusid | 9279157700 | |
| gdc.author.wosid | Tas, Kenan/D-8441-2011 | |
| gdc.description.department | Çankaya University | en_US |
| gdc.description.departmenttemp | [Fisher, Brian] Univ Leicester, Dept Math, Leicester, Leics, England; [Tas, Kenan] Cankaya Univ, Fac Arts & Sci, Dept Math & Comp Sci, Ankara, Turkey; [Fisher, Brian] Univ Leicester, Dept Math, Leicester, Leics, England; [Tas, Kenan] Cankaya Univ, Fac Arts & Sci, Dept Math & Comp Sci, Ankara, Turkey | en_US |
| gdc.description.endpage | 44 | en_US |
| gdc.description.issue | 1 | en_US |
| gdc.description.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
| gdc.description.scopusquality | Q3 | |
| gdc.description.startpage | 35 | en_US |
| gdc.description.volume | 20 | en_US |
| gdc.description.woscitationindex | Science Citation Index Expanded | |
| gdc.description.wosquality | Q2 | |
| gdc.identifier.openalex | W2150736898 | |
| gdc.identifier.wos | WOS:000261921000004 | |
| gdc.openalex.fwci | 0.87543471 | |
| gdc.openalex.normalizedpercentile | 0.73 | |
| gdc.opencitations.count | 1 | |
| gdc.plumx.crossrefcites | 1 | |
| gdc.plumx.mendeley | 2 | |
| gdc.plumx.scopuscites | 2 | |
| gdc.scopus.citedcount | 2 | |
| gdc.wos.citedcount | 1 | |
| relation.isAuthorOfPublication | 9cc98397-8c8f-4713-aa8a-09add1eac3bb | |
| relation.isAuthorOfPublication.latestForDiscovery | 9cc98397-8c8f-4713-aa8a-09add1eac3bb | |
| relation.isOrgUnitOfPublication | 26a93bcf-09b3-4631-937a-fe838199f6a5 | |
| relation.isOrgUnitOfPublication | 28fb8edb-0579-4584-a2d4-f5064116924a | |
| relation.isOrgUnitOfPublication | 0b9123e4-4136-493b-9ffd-be856af2cdb1 | |
| relation.isOrgUnitOfPublication.latestForDiscovery | 26a93bcf-09b3-4631-937a-fe838199f6a5 |